Doctor insights on:
Lightheaded And Arithmia
Lightheadedness is a sensation of feeling faint or "light in the head". It may be a symptom of Low blood pressure, or hypotension, which occurs when blood pressure during and after each heartbeat is much lower than usual. It may also occur when you are dehydrated, as my happen when severe morning ...Read more
Dizzy spells shortness of breath and rapid heart beat seeing stars and like tingling racing though my head and neck its really wierd I have to rest?
Underweight, low blood pressure, fast and slow resting hbr, achy legs and arms, breathless with stairs and dizzy spells. Is it my heart?
Normal?: No! Please set up an appointment with your doctor. ...Read more
Dx'd sinus tachycardia, harmless but I experience severe fatigue, lightheadedness, dizzy, palpitations, shortness of breath, while relaxed everyday.
Sinus tachycardia: Sinus tachycardia can cause symptoms of fatigue, shortness of breath, etc. Talk to your MD about your symptoms. Is your thyroid normal? Why are you on Plaquenil & Methotrexate? Consult with us to help you find the best plan for you. Don't forget diet choices can make you feel fatigue so eat a low inflammatory diet as well. ...Read more
Talk to your: Prescribing physician.Get a more detailed answer ›
Yes: And this requires treatment.Get a more detailed answer ›
Is it normal to experiencing some extra beat when on pacemaker? I also feel lightheaded, chest discomfort, and sob. HR 70 bpm.
What causes sinus tachycardia, dizziness, and rhythm changes when standing, after eating a meal, and after waking up? Ekg and echocardiogram normal
Hypovolemia: Most likely relative dehydration to some degree. There is enhanced blood flow to the gut after a meal. This means the same blood volume has to supply more to the gut leaving slightly less elsewhere. This can exacerbate borderline dehydration leading to compensatory higher heart rate and occasional symptoms. Try drinking more water as an initial step especially in the summer heat. ...Read more
Why do I feel extreme headache, vomiting, weak, shaky, heavy eyes, fast heart beat and hungry all of a sudden?I have migraine.
Dysautonomia - MVP : Migraines, rapid heartbeats, stomach symptoms are often associated with dysautonomia / mitral valve prolapse syndrome - neither are usually life threatening but both cause patients anxiety about their symptoms. See doctor to be checked . Read dr. Richard hoffman's book on mvp on amazon.Com. Increase fluid intake, try magnesium supplements. ...Read more
Why might I have rapid heart rate and my blood pressure goes up i experiece rapid heart beat , uncontrollable shaking, dry mouth dehydration, tired and chills and cold feeling and fear and anxiety
Visit MD: I'm a dds but you need to visit your md about your symptoms. You could be developing symptoms of acute or chronic anxiety disorder. All of the symptoms can be side effects of your body producing adreniline at times that aren't natural or when you dont need it. Tell your md about possible recent new stresses in your life. Good luck and there are meds that can help you immeditely. Good luck. ...Read moreSee 1 more doctor answer
Orthostasis: Without examining you or having any testing, the most likely diagnosis is orthostatic hypotension. It can be related to simple dehydration or sometimes something more serious. You should see you doctor. They can get some information by checking your vital signs while laying down, sitting and standing. After that and a good history and exam you'll have a better idea. ...Read more
Dizziness and heart palpitations..Have hadthem off and on for 4 years now..Feels like im constantly dizzy all the time. Had EKG and blood work..Norma?
Dizziness : Need to wear a heart monitor to see what is occurring electrically with your heart and make sure there are no arrhythmias, skipped beats or extra beats that would correlate with your symptoms. A primary care physician or a cardiologist would be able to evaluate this for you. Avoid caffeine and stimants like decongestants. Maintain adequate hydration. ...Read moreSee 1 more doctor answer